# SDR ZZDA2011675

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 EMERGENCY SLIDE DEPLOYED, DID NOT INFLATE.  REMOVED AND REPLACED L-1 DOOR SLIDE REF MM 25-61-01.
